# SDR CALA2014063000839

- Difficulty date: June 28, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 50,232 hours, 16,000 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A620118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CABIN STATION 727B RBL 45.50 FLOORBEAM WAS FOUND THREE FASTENER HOLES CRACKED IN FLOORBEAM LAYER.  CABIN STATION 727B RBL 45.5 FLOORBEAM CRACKED AREA, CRACK LENGTH 0.030 INCHES.  REPAIRED IAW ECRA 5320-02267 REV & FORM 44.0008 ATTACHED ITEM 1-17 ACCOMPLISHED.
